Beatriz Pateiro López

  Extension 13185   E-Mail: beatriz.pateiro@usc.es Photo Beatriz Pateiro López
  Courses: Elements of probability and statistics
Statistical learning
Statistics and research methodology
Final Project of Degree
Final Project of Degree
Multivariate Analysis
Doctorate
  Address: Facultade de Matemáticas, Campus Vida s/n Santiago de Compostela 15782 A Coruña
  Personal Web: http://eio.usc.es/pub/pateiro




Publications





18 publications were found.

1) Berrendero, J.R.; Cuevas, A. and Pateiro-López, B. (2016). "Shape classification based on interpoint distance distributions". Journal of Multivariate Analysis Vol. 146, pp. 237-247 . Google Scholar

2) Cholaquidis, A.; Fraiman, R.; Lugosi, G. and Pateiro-López, B. (2016). "Set estimation from reflected Brownian motion". Journal of the Royal Statistical Society: Series B Vol. 78(5), pp. 1057-1078 . Google Scholar

3) Lafarge, T.; Pateiro-López, B.; Possolo, A. and Dunkers, J.P. (2014). R Implementation of a Polyhedral Approximation to a 3D Set of Points Using the alpha-Shape Journal of Statistical Software Vol. 56(4), pp. 1-18 . ISSN: 1548-7660 . Google Scholar

4) Cuevas, A.; Llop, P. and Pateiro-López, B. (2014). "On the estimation of the medial axis and inner parallel body". Journal of Multivariate Analysis Vol. 129, pp. 171-185 . ISSN: 0047-259X . Google Scholar

5) Capinha, C. and Pateiro-López, B. (2014). "Predicting species distributions in new areas or time periods with alpha-shapes". Ecological Informatics Vol. 24, pp. 231-237 . Google Scholar

6) Pateiro-López, B. and Rodríguez-Casal, A. (2013). Recovering the shape of a point cloud in the plane TEST Vol. 22, pp. 19-45 . ISSN: 1133-0686 . Google Scholar

7) Berrendero, J.R.; Cuevas, A. and Pateiro-López, B. (2012). A multivariate uniformity test for the case of unknown support Statistics and Computing Vol. 22(1), pp. 259-271 . ISSN: 0960-3174 . Google Scholar

8) Cuevas, A.; Fraiman, R. and Pateiro-López, B. (2012). "On statistical properties of sets fulfilling rolling-type conditions". Advances in Applied Probability Vol. 44(2), pp. 311-329 . ISSN: 0001-8678 . Google Scholar

9) Berrendero, J.R.; Cuevas, A. and Pateiro-López, B. (2012). "Testing uniformity for the case of a planar unknown support". The Canadian Journal of Statistics Vol. 40, pp. 378–395 . ISSN: 0319-5724 . Google Scholar

10) Fraiman, R. and Pateiro-López, B. (2012). "Quantiles for finite and infinite dimensional data". Journal of Multivariate Analysis Vol. 108, pp. 1-14 . ISSN: 0047-259X . Google Scholar

11) Fraiman, R. and Pateiro-López, B. (2011). "Functional Quantiles". In: Recent Advances in Functional Data Analysis and Related Topics (pp. 123-129). Physica-Verlag (Springer) . Google Scholar

12) Pateiro-López, B. and Rodríguez-Casal, A. (2010). Generalizing the Convex Hull of a Sample: The R Package alphahull Journal of Statistical Software Vol. 34 (5), pp. 1-28 . ISSN: 1548-7660 . Google Scholar

13) Pateiro-López, B. and Rodríguez-Casal, A. (2009). Surface area estimation under convexity type assumptions Journal of Nonparametric Statistics Vol. 21 (6), pp. 729-741 . ISSN: 1048-5252 . Google Scholar

14) Pateiro-López, B. and Rodríguez-Casal, A. (2008). "Length and surface area estimation under smoothness restrictions". Advances in Applied Probability Vol. 40 (2), pp. 348-358 . ISSN: 0001-8678 . Google Scholar

15) Pateiro-López, B. (2008). Set estimation under convexity type restrictions. . Google Scholar

16) Febrero-Bande, M.; Galeano, P.; González-Díaz, J. and Pateiro-López, B. (2008). "Estadística. Ingeniería Técnica en Informática de Sistemas". . Departamento de Estadística e Investigación Operativa. Universidad de Santiago de Compostela. ISBN: 13: 978-84-691-0974-8, DL: C-351-2008 . Google Scholar

17) Febrero-Bande, M.; Galeano, P.; González-Díaz, J. and Pateiro-López, B. (2008). "Prácticas de Estadística en R. Ingeniería Técnica en Informática de Sistemas". . Departamento de Estadística e Investigación Operativa. Universidad de Santiago de Compostela. ISBN-13: 978-84-691-0975-1, DL: C-350-2008 . Google Scholar

18) Pateiro-López, B. and González-Manteiga, W. (2006). "Multivariate Partially Linear Models". Statistics & Probability Letters Vol. 76, Issue 14, pp. 1543-1549 . ISSN: 0167-7152 . Google Scholar